| Catalog Number |
DR8098 |
| Medical Device Problem Codes |
Break (1069); Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/14/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.H10: d4 (expiry date: 09/2025) h11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that during an angioplasty procedure, the pta balloon allegedly would not come out of sheath.It was further reported that the balloon and the sheath was removed together.The procedure was completed by using another device.There was no reported patient injury.
Event or Problem Description
It was reported that during an angioplasty procedure via the fistula, the pta balloon allegedly would not come out of the sheath.It was further reported that both the balloon and the sheath were pulled out together and the procedure was completed using another device.There was no reported patient injury.
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one dorado catheter was returned for evaluation.On the visual evaluation, the catheter had a complete circumferential break in the bond joint of catheter and balloon, exposing the inner guide wire lumen and two inflation lumens.Kinks were also noted on the inner guide wire lumen.No other anomalies noted.No functional testing was performed due the condition of complaint.As the circumferential break in the bond joint of the catheter and balloon exposing the inner guide wire lumen and the inflation lumens noted to be pulled out from the catheter were observed during the visual examination of the returned device.Hence, the investigation is confirmed for the reported difficulty removing the catheter from the sheath and identified of bond joint break.A definitive root cause for the reported difficulty removing the catheter from the sheath and identified of bond joint break could not be determined based upon the provided information labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: b5, d4 (expiry date: 09/2025).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.